# SDR DHL9972729C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CRACKED ANGLE RT WING L/E 4 I/B OF L/E STA 1307 CRACKED AT THE LOWER CORNER.  REMOVED AND REPLACED ATTACH ANGLE SUPPORT AT RT WING L/E 4 I/B OF STA 1307 PER SRM 57-10-1 FIG 1 AND 51-30-2 USING 2024T3 .050 17 X 1 X 1.  ALODINED AND PRIMED PER SRM 51-10-2 N/R 2483.
